Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2008, 6:39 PM EDT for Cuyahoga County, Lorain County, Medina County, Ohio. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2008, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 13, 2008, 7:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Cuyahoga County, OH, Lorain County, OH, Medina County, OH
The radar
The Cleveland radar (KCLE), 6 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:00 PM EDT | TSTM WND DMG | Berea, OH | ONE TREE DOWN AND ONE LARGE LIMB DOWN IN CITY OF BEREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:48 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 498 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 132239
SVRCLE
OHC035-093-103-132345-
/O.NEW.KCLE.SV.W.0073.080613T2239Z-080613T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
639 PM EDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LORAIN COUNTY IN NORTH CENTRAL OHIO...
CUYAHOGA COUNTY IN NORTHEAST OHIO...
NORTHWESTERN MEDINA COUNTY IN NORTHEAST OHIO...
* UNTIL 745 PM EDT
* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
LITCHFIELD...AND MOVING NORTHEAST AT 37 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
RIDGEVILLE...BRUNSWICK...STRONGSVILLE...NORTH ROYALTON...
WESTLAKE...PARMA...LAKEWOOD...CLEVELAND AND CLEVELAND HEIGHTS
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4155 8138 4135 8159 4106 8203 4116 8219
4132 8190 4136 8206 4149 8196 4150 8173
4152 8169
TIME...MOT...LOC 2239Z 224DEG 32KT 4120 8201
$$4 follow-up statements
000
WWUS51 KCLE 132303
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
703 PM EDT FRI JUN 13 2008
OHC035-093-103-132345-
/O.CON.KCLE.SV.W.0073.000000T0000Z-080613T2345Z/
MEDINA OH-LORAIN OH-CUYAHOGA OH-
703 PM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CUYAHOGA...EASTERN LORAIN AND NORTHWESTERN MEDINA COUNTIES...
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STRONGSVILLE...MOVING
NORTHEAST AT 37 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROOKLYN...LAKEWOOD...INDEPENDENCE...BROOKLYN HEIGHTS...VALLEY
VIEW...CUYAHOGA HEIGHTS...NEWBURGH HEIGHTS...GARFIELD
HEIGHTS...CLEVELAND...MAPLE HEIGHTS...NORTH RANDALL...WARRENSVILLE
HEIGHTS...SHAKER HEIGHTS...CLEVELAND HEIGHTS...UNIVERSITY
HEIGHTS...EAST CLEVELAND...WOODMERE...BEACHWOOD...SOUTH
EUCLID...PEPPER PIKE...LYNDHURST...MAYFIELD HEIGHTS AND GATES MILLS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4155 8138 4135 8159 4106 8203 4116 8219
4132 8190 4136 8206 4149 8196 4150 8173
4152 8169
TIME...MOT...LOC 2303Z 224DEG 32KT 4135 8181
$$
FITZ000
WWUS51 KCLE 132326
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
725 PM EDT FRI JUN 13 2008
OHC035-093-103-132345-
/O.CON.KCLE.SV.W.0073.000000T0000Z-080613T2345Z/
MEDINA OH-LORAIN OH-CUYAHOGA OH-
725 PM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CUYAHOGA...EASTERN LORAIN AND NORTHWESTERN MEDINA COUNTIES...
AT 722 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NEWBURGH HEIGHTS...OR ABOUT 2 MILES SOUTHEAST OF
CLEVELAND...MOVING NORTHEAST AT 37 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARRENSVILLE HEIGHTS...SHAKER HEIGHTS...CLEVELAND HEIGHTS...
UNIVERSITY HEIGHTS...EAST CLEVELAND...WOODMERE...BEACHWOOD...SOUTH
EUCLID...PEPPER PIKE...LYNDHURST...MAYFIELD HEIGHTS AND GATES MILLS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4155 8138 4135 8159 4106 8203 4116 8219
4132 8190 4136 8206 4149 8196 4150 8173
4152 8169
TIME...MOT...LOC 2325Z 224DEG 32KT 4149 8163
$$
FITZ000
WWUS51 KCLE 132337
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
738 PM EDT FRI JUN 13 2008
OHC035-093-103-132345-
/O.CON.KCLE.SV.W.0073.000000T0000Z-080613T2345Z/
MEDINA OH-LORAIN OH-CUYAHOGA OH-
738 PM EDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CUYAHOGA...EASTERN LORAIN AND NORTHWESTERN MEDINA COUNTIES...
AT 736 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SOUTH EUCLID...OR ABOUT 9 MILES NORTHEAST OF CLEVELAND...MOVING
NORTHEAST AT 37 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GATES
MILLS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4155 8138 4135 8159 4106 8203 4116 8219
4132 8190 4136 8206 4149 8196 4150 8173
4152 8169
TIME...MOT...LOC 2338Z 224DEG 32KT 4157 8152
$$
FITZ000
WWUS51 KCLE 132340
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EDT FRI JUN 13 2008
OHC035-093-103-132351-
/O.EXP.KCLE.SV.W.0073.000000T0000Z-080613T2345Z/
MEDINA OH-LORAIN OH-CUYAHOGA OH-
741 PM EDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR CUYAHOGA...EASTERN LORAIN AND
NORTHWESTERN MEDINA COUNTIES EXPIRES AT 745 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4155 8138 4135 8159 4106 8203 4116 8219
4132 8190 4136 8206 4149 8196 4150 8173
4152 8169
TIME...MOT...LOC 2341Z 224DEG 32KT 4159 8149
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:36 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 13, 3:36 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT FRI JUN 13 2008 .SYNOPSIS... A COLD FRONT WILL MOVE TOWARDS NORTHERN OHIO TONIGHT WITH SEVERE THUNDERSTORMS POSSIBLE ALONG AND AHEAD OF THIS BOUNDARY. ANOTHER COLD FRONT WILL APPROACH THE REGION ON SUNDAY WITH ADDITIONAL THUNDERSTORMS POSSIBLE. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SHOWERS AND THUNDERSTORMS CONTINUED INTO THIS AFTERNOON ALONG AND AHEAD OF AN OUTFLOW BOUNDARY THAT IS LOCATED NEAR AN ASHTABULA TO MARION LINE. THIS BOUNDARY WILL BE A CONCERN THROUGH THE EVENING AS SCATTERED THUNDERSTORMS DEVELOP SOUTH OF IT AND MOVE UP OVER IT. WE THEN WILL HAVE A BETTER DYNAMICS MOVE ACROSS INDIANA INTO MICHIGAN WHICH WILL PUSH A COLD FRONT INTO OHIO OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH STRONG WIND GUSTS BEING THE MAIN CONCERN. HOWEVER WILL HAVE TO CONTINUE TO MONITOR THE LOCATION OF THE OUTFLOW BOUNDARY THROUGH THE EVENING SINCE IT COULD HELP TO LOCALLY INCREASE THE LOW LEVEL HELICITY. OTHERWISE WATCH FOR LOCALLY HEAVY RAINFALL...ESPECIALLY WHERE THE ECHOES HAVE A CHANCE TO TRAIN. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... THE COLD FRONT/OUTFLOW SHOULD BE MOVING ACROSS THE CWA IN THE MORNING WITH SHOWERS AND THUNDERSTORMS ENDING FROM WEST TO EAST. WILL HAVE TO WATCH THE EASTERN AREAS IF THE FRONT CAN SLOW DOWN...SO CANT RULE OUT THUNDERSTORMS EAST FOR SATURDAY AFTERNOON. THE NEXT PIECE OF JET ENERGY WILL MOVE TOWARDS THE GREAT LAKES ON SUNDAY WITH ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT SUNDAY AFTERNOON INTO THE EVENING. BY MONDAY THE UPPER LOW LOOKS TO BE SLIDING SOUTHWARD THROUGH THE CENTRAL LAKES. THIS SHOULD LEAD TO A COOLER DAY AS SURFACE HIGH PRESSURE BEGINS TO MOVE INTO THE REGION. && .LONG TERM /TUESDAY THROUGH FRIDAY/... EXTENDED PERIOD WILL BEGIN WITH HIGH PRESSURE BUILDING INTO THE AREA TUESDAY. LOW PRESSURE WILL BE LOCATED OVER QUEBEC. THIS IS SUPPORTED BY THE ECMWF. THE GFS HOWEVER IS MORE PESIMISTIC WITH ANOTHER TROF OF LOW PRESSURE ROTATING SOUTHEAST ACROSS THE GREAT LAKES TOWARD THE AREA. ALOFT BOTH THE GFS AND ECMWF SHOW LOW PRESSURE OVER NEW YORK. THROUGH THE EXTENDED PERIOD THE ECMWF SLOWLY ROTATES THE UPPER LOW NORTH THROUGH QUEBEC ALLOWING THE SURFACE HIGH TO EDGE CLOSER TO THE AREA WHILE THE GFS KEEPS THE LOW CLOSER TO THE EASTERN LAKES AND SOUTHERN ONTARIO. HAVE SIDED WITH HPC AND AND THE ECMWF AND ALLOWED AT LEAST THE WESTERN COUNTIES TO TURN PARTLY SUNNY AFTER MID WEEK. WILL KEEP POPS LOW WITH BEST CHANCES LIKELY NORTHEAST CLOSER TO THE LOW. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SHWRS AND TSTMS ACROSS NORTH CENTRAL AND WESTERN COUNTIES AT 17Z WITH CONVECTION EXPECTED TO DRIFT EAST THROUGH THE AFTERNOON. ALSO EXPECT THUNDERSTORMS ACROSS CENTRAL INDIANA TO MOVE INTO THE AREA. COLD FRONT FROM NRN LAKE MICHIGAN TO KSTL MOVING EAST AND WILL MOVE TO NEAR KTOL AROUND 06Z AND JUST EAST OF KCLE BY 12Z. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND JUST AHEAD OF THAT BOUNDARY AS WELL. WIDESPREAD MVFR CONDITIONS IN HAZE AND SHOWERS...BECOMING IFR OR LIFR IN THUNDERSTORMS. OUTLOOK...SHOWERS/STORMS WILL CONTINUE TO PUSH EAST AND EXIT THE AREA SATURDAY MORNING. CUMULUS/STRATOCUMULUS MAY LINGER ON SATURDAY BUT CEILINGS SHOULD GRADUALLY IMPROVE TO VFR. VFR WEATHER EXPECTED SUNDAY WITH WEAK HIGH PRESSURE OVER THE AREA. SECONDARY COLD FRONT EXPECTED TO MOVE THROUGH SUNDAY NIGHT/EARLY MONDAY WITH MVFR CONDITIONS LIKELY TO DEVELOP IN A FEW SHOWERS AND THUNDERSTORMS. WEAK HIGH PRESSURE TO BUILD IO ON MONDAY WITH VFR CONDITIONS EARLY IN THE WEEK. && .MARINE... LINE OF STRONG TO SEVERE THUNDERSTORMS INTO NW INDIANA HAS THE BEST POTENTIAL FOR SEVERE THUNDERSTORMS. BUT AIRMASS AHEAD OF THUNDERSTORMS UNSTABLE ENOUGH FOR SCATTERED TSRA TO POP UP ANY TIME THIS EVENING. COLD FRONT ACROSS LAKE SUPERIOR WILL MOVE INTO CENTRAL LAKE ERIE BY SATURDAY MORNING...THEN MOVE EAST OF THE LAKE DURING THE AFTERNOON. EXPECT CHOPPY CONDITIONS SCA NOT OUT OF QUESTION. HIGH PRESSURE WILL MOVE ACROSS THE LOWER LAKES AND DOMINATE THE WEATHER THROUGH SUNDAY NIGHT. NEXT COLD FRONT WILL MOVE THROUGH ON MONDAY. CHOPPY CONDITIONS WILL CONTINUE MONDAY THROUGH WEDNESDAY AS NORTH THROUGH NORTHWEST FLOW WILL REMAIN OVER THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...TK AVIATION...TK MARINE...DJB
Hazardous weather outlook, Jun 13, 2:09 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 209 PM EDT FRI JUN 13 2008 LEZ061-147>149-167>169-OHZ012>014-021>023-031>033-038-089-PAZ001>003- 141815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 209 PM EDT FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AND MAY CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS THE POSSIBILITY FOR A FEW SEVERE THUNDERSTORMS SUNDAY NIGHT AS ANOTHER COLD FRONT MOVES EAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MAY BE NEEDED. LEZ142>146-162>166-OHZ003-006>011-017>020-027>030-036-037-047-141815- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 209 PM EDT FRI JUN 13 2008 ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS THE POSSIBILITY FOR A FEW SEVERE THUNDERSTORMS SUNDAY NIGHT AS ANOTHER COLD FRONT MOVES EAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 13, 4:41 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL ROCKY RIDGE 41.53N 83.21W
06/13/2008 E1.00 INCH OTTAWA OH AMATEUR RADIO
&&
OUDEMANLocal storm report, Jun 13, 5:18 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
518 PM EDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG OAK HARBOR 41.51N 83.15W
06/13/2008 OTTAWA OH LAW ENFORCEMENT
POWER POLES AND LINES DOWN.
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:35 AM EDT | Special Marine Warning | CLE | 55 min | |
| Jun 13, 11:23 AM EDT | Special Marine Warning | CLE | 97 min | |
| Jun 13, 11:36 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 39 min |
| Jun 13, 11:56 AM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 49 min |
| Jun 13, 12:34 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca | 41 min |
| Jun 13, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Wyandot | 60 min |
| Jun 13, 2:45 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow, Richland | 3 hr |
| Jun 13, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 51 min |
| Jun 13, 4:21 PM EDT | Special Marine Warning | CLE | 54 min | |
| Jun 13, 4:47 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 43 min |
| Jun 13, 4:51 PM EDT | Areal Flood Advisory | CLE | Ottawa | 3 hr |
| Jun 13, 5:37 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow, Richland | 3 hr |
| Jun 13, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 54 min |
| Jun 13, 6:36 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 13, 7:24 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 36 min |
| Jun 13, 7:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit | 51 min |
| Jun 13, 7:59 PM EDT | Areal Flood Advisory | CLE | Ottawa | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.